# SDR IPXA2016071105668

- Difficulty date: July 8, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,684 hours, 10,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COUPIER AREA INTERIOR EMEGENCY LIGHT SYS TESTED INOPERATIVE.  RESEATED THE CONNECTOR ON THE POWER SUPPLY.  OPS CHECKED NORMAL IAW AMM 33-51-14-401
